# SDR HEED95408

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB52001
- Condition: Worn
- Location: Scissors
- Part time: 327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS  S/NOS: 4483, 4754, 4749, 4686 REPLACED UNIT WITH S/NOS: 37674, 37540, 37624, 37581
